# SDR SWAA2020060880803

- Difficulty date: May 15, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE WING CENTER SECTION RBL 0 BS 692 AT PASSENGER CABIN.  REPLACED SUPPORT ANGLE AT RBL 0 BS 692 AT PASSENGER CABIN IAW SRM 51-40-02 AND DRAWING 111A600 REV B.
